Abstract and Applied Analysis

A Variational Approach to Perturbed Discrete Anisotropic Equations

Amjad Salari, Giuseppe Caristi, David Barilla, and Alfio Puglisi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We continue the study of discrete anisotropic equations and we will provide new multiplicity results of the solutions for a discrete anisotropic equation. We investigate the existence of infinitely many solutions for a perturbed discrete anisotropic boundary value problem. The approach is based on variational methods and critical point theory.

Article information

Source
Abstr. Appl. Anal., Volume 2016 (2016), Article ID 5676138, 12 pages.

Dates
Received: 2 July 2016
Accepted: 10 October 2016
First available in Project Euclid: 17 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1481943747

Digital Object Identifier
doi:10.1155/2016/5676138

Mathematical Reviews number (MathSciNet)
MR3579200

Zentralblatt MATH identifier
06929374

Citation

Salari, Amjad; Caristi, Giuseppe; Barilla, David; Puglisi, Alfio. A Variational Approach to Perturbed Discrete Anisotropic Equations. Abstr. Appl. Anal. 2016 (2016), Article ID 5676138, 12 pages. doi:10.1155/2016/5676138. https://projecteuclid.org/euclid.aaa/1481943747


Export citation